African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 249

Full Length Research Paper

Multi parameter fuzzy soft set approach to decision making problem

Anil P. N.
  • Anil P. N.
  • Department of Mathematics, Global Academy of Technology, Bengaluru-560098, Karnataka, India.
  • Google Scholar
Patil P. G.
  • Patil P. G.
  • Department of Mathematics, Karnatak University, Dharwad-580003, Karnataka, India.
  • Google Scholar


  •  Received: 26 May 2018
  •  Accepted: 10 July 2018
  •  Published: 31 August 2018

How to cite this article

APA /
Anil, P. N., & Patil, P. G. (2018). Multi parameter fuzzy soft set approach to decision making problem. African Journal of Mathematics and Computer Science Research, 11(5), 61-71.
Chicago /
. "Multi parameter fuzzy soft set approach to decision making problem." African Journal of Mathematics and Computer Science Research 11, no. 5 (2018): 61-71.
MLA /
. "Multi parameter fuzzy soft set approach to decision making problem." African Journal of Mathematics and Computer Science Research 11.5 (2018): 61-71.